# SDR A6WA201542649

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 33,184 hours, 31,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON RT SIDE WILL NOT ILLUMINATE.  R & R AFT EMERGENCY LIGHT HARNESS IAW AMM 33-50.  OPS CHECKED GOOD.
